Numerical study of long Josephson junctions coupled to a high-Q cavity

N. Grønbech-Jensen, Niels Falsig Pedersen, A. Davidson, R. D. Parmentier

Research output: Contribution to journalJournal articleResearchpeer-review

188 Downloads (Pure)

Abstract

Long Josephson junctions coupled to a high-Q resonator are studied numerically and compared with recently published approximative results, obtained by using a perturbative approach to the fluxon motion in the junction. The similarities and differences in the two approaches are discussed.
Original languageEnglish
JournalPhysical Review B
Volume42
Issue number10
Pages (from-to)6035-6039
ISSN2469-9950
DOIs
Publication statusPublished - 1990

Bibliographical note

Copyright (1990) by the American Physical Society.

Fingerprint Dive into the research topics of 'Numerical study of long Josephson junctions coupled to a high-Q cavity'. Together they form a unique fingerprint.

Cite this